uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
SYMPLECTIC-GEOMETRY ON AN ABSTRACT WIENER SPACE AND THE SINE-GORDON EQUATION
Uppsala University.
1995 (English)In: COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, Vol. 320, no 9, 1123-1128 p.Article in journal (Other scientific) Published
Abstract [en]

A setting for symplectic geometry on an abstract Wiener space, where the symplectic vector fields are sums of a skew-adjoint operator on the Cameron-Martin space H and a Malliavin smooth H-valued Wiener functional, is presented. It is then shown that the

Place, publisher, year, edition, pages
GAUTHIER-VILLARS , 1995. Vol. 320, no 9, 1123-1128 p.
Identifiers
URN: urn:nbn:se:uu:diva-27038OAI: oai:DiVA.org:uu-27038DiVA: diva2:54932
Note
Addresses: PETERS G, UNIV UPPSALA, DEPT MATH, BOX 480, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 369 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf